# SDR SWAA2022122885243

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 71,669 hours, 42,492 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Eroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 193B HAS ELONGATED HOLES AND DRAIN HOLE ERODED.  REMOVED AND REPLACED 193B PANEL IAW SOPM 20-50-01.   INSPECTION C/W REMOVAL AND REPLACEMENT OF 193B PANEL IAW SOPM 20-50-01.
